# SDR CVGA201304024

- Difficulty date: April 24, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N72WY
- Make and model: Cndair CL6002B16
- Aircraft serial: 5394
- Aircraft time: 5,272 hours, 3,138 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 30093000121
- Part serial: D1044
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED AT 25 DEGRESS WHILE ON APPROACH.
